# SDR CA000118025

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech P35
- Engine: Cont IO470N
- Propeller: Mcauly 2A36C23
- System (JASC): 3250 · Landing Gear Steering System
- Part: Fitting
- Part number: 35660311
- Condition: Cracked
- Location: Mlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HR INSPECTION, THE RT TORQUE FITTING WAS FOUND CRACKED AT THE ROD ATTACH POINT.  POSSIBLE CAUSE IS THAT THE NOSE GEAR WAS OVER-STEERED AND THE STEERING STOPS WERE NOT ADJUSTED PROPERLY AND THAT MAY HAVE PUT EXCESSIVE FORCE ON THE FITTING CAUSING IT TO CRACK.  DAMAGED PARTS REPLACED.  SUBMITTER STATES THAT ENGINEERS SHOULD BE AWARE THAT IF AIRCRAFT HAS BEEN OVER-STEERED, TO CHECK AT THE UPPER YOKE AND STEERING MECHANISM BOLTS FOR DAMAGE DUE TO EXCESSIVE STRESS.
